search
for
 About Bioline  All Journals  Testimonials  Membership  News  Donations


Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 9, No. 3, 2005, pp. 31-36
Bioline Code: ja05055
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 9, No. 3, 2005, pp. 31-36

 en Controllability and Null Controllability of Linear Systems
DAVIES, I; JACKREECE, P

Abstract

This paper establishes sufficient conditions for the controllability and null controllability of linear systems. The aim is to use the variation of constant formula to deduce our controllability grammiam, by exploiting the properties of the grammiam and the asymptotic stability of the free system, we achieved our results. @JASEM

 
© Copyright 2005 - Journal of Applied Sciences & Environmental Management

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2019, Site last up-dated on 21-Feb-2019.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil